EconPapers    
Economics at your fingertips  
 

Option Pricing with a Regime-Switching Lévy Model

Chi Chung Siu ()

Chapter 8 in Recent Advances in Financial Engineering 2010, 2011, pp 151-179 from World Scientific Publishing Co. Pte. Ltd.

Abstract: AbstractIn this paper, we present analytical solutions for the Laplace transforms of vanilla, barrier, and lookback options when the underlying process is a regime-switching jump-diffusion process. These closed-form solutions are possible due to the analytical characterization of the joint distribution of the underlying process with its running maximum or minimum under the regime-switching jump-diffusion model, developed in Kijima and Siu (2010). By performing the appropriate numerical Laplace inversion, we can recover the corresponding prices efficiently and stably.

Keywords: Operations Research; Financial Engineering; Management; Mathematical Modeling; Credit Risk; Real Options; Optimal Investment; Heterogeneous Beliefs (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.worldscientific.com/doi/pdf/10.1142/9789814366038_0008 (application/pdf)
https://www.worldscientific.com/doi/abs/10.1142/9789814366038_0008 (text/html)
Ebook Access is available upon purchase.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:wschap:9789814366038_0008

Ordering information: This item can be ordered from

Access Statistics for this chapter

More chapters in World Scientific Book Chapters from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-04-02
Handle: RePEc:wsi:wschap:9789814366038_0008